Analysis in Theory and Applications

, Volume 27, Issue 2, pp 158–166

Sharp maximal function estimate and weighted inequalities for maximal multilinear singular integrals

Article

Abstract

For maximal multilinear Calderón-Zygmund singular integral operators, the sharp maximal function estimate and some weighted norm inequalities are obtained.

Key words

multilinear Caldeón-Zygmund operator sharp maximal function weighted norm inequality 

AMS (2010) subject classification

42B20 42B25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Editorial Board of Analysis in Theory and Applications and Springer-Verlag Berlin Heidelberg 2011

Authors and Affiliations

  1. 1.College of Mathematics and Information ScienceHebei Normal UniversityShijiazhuangP. R. China

Personalised recommendations